# SDR 04FDEA03418

- Difficulty date: December 15, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310
- Aircraft serial: 369
- Aircraft time: 35,045 hours, 16,074 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 436
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

NR 1 AUTOPILOT, FLIGHT DIRECTOR AND PITCH TRIM INOP.  REMOVED AND REPLACED FCC NR 1 IAW A310 MM 22-18-34-4.  AFS LAND TEST WILL NOT PASS, FAILS TEST AT DIFFERENT PHASES.  AUTO PILOTS ENGAGE INTERMEDIATELY.  AUTO THROTTLE WOULD DISENGAGE AT RANDOM.  PITCH TRIM AND YAW DAMP ALSO ENGAGE INTERMEDIATELY.  AUTOPILOT TRANSFERRED TO WRI 22-10-0479.  PITCH TRIM  TRANSFERRED TO WRI 22-23-0477.  FLT DIRECTOR TRANSFERRED TO WRI 34-62-0475.  REMOVED AND REPLACED PROX DETECTION SYSTEM MM 32-31-71-4.
